# SDR UALA2012011100250

- Difficulty date: January 10, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 48,031 hours, 19,119 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653121
- Part serial: 194
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW EXTREMELY HOT AND DELAMINATED.  REPLACED CAP SLIDING WINDOW, MECHANICALLY OPS CHECKED OK.
